MathSciNet Relay Station
MathSciNet bibliographic data
MR2423371 35Q53 (35Q51)
Wu, Xu-Hong; He, Ji-Huan EXP-function method and its application to nonlinear equations. Chaos Solitons Fractals 38 (2008), no. 3, 903–910.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement